VU Matematikos ir informatikos instituto autoriaus 'Gediminas Stepanauskas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Dubickas, Artūras; Stepanauskas, Gediminas. Foreword [Special issue of the international conference on number theory dedicated to the 70th birthdays of Professors Antanas Laurincikas and Eugenijus Manstavicius] // Lithuanian mathematical journal. New York : Springer Science+Business Media. ISSN 0363-1672. eISSN 1573-8825. 2019, vol. 59, no. 1, special iss. p. 1. DOI: 10.1007/s10986-019-09431-2.
2Šiaulys, Jonas; Stepanauskas, Gediminas; Žvinytė, Laura. Discrete uniform limit law for a sum of additive functions on shifted primes // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2018, Vol. 58, no 2, p. 235-248. DOI: 10.1007/s10986-018-9389-0.
3Stepanauskas, Gediminas; Šiaulys, Jonas. Asymptotical behaviour of arithmetic functions on shifted primes // Numbers, functions, equations 2018 (NFE'18): international conference, Hajdúszoboszló, Hungary, August 26 - September 1, 2018: conference booklet. Debrecen : Institute of Mathematics, University of Debrecen. 2018, p. 58. Prieiga per internetą: <http://nfe.up.krakow.pl/files/nfe18booklet.pdf> [žiūrėta 2019-02-05].
4Stepanauskas, Gediminas. Distributions of additive functions on shifted primes // RIMS Kokyuroku. Kyoto : Kyoto University. ISSN 1880-2818. 2018, no. 2092, art. no. 22, p. 191-199. Prieiga per internetą: <http://www.kurims.kyoto-u.ac.jp/~kyodo/kokyuroku/contents/pdf/2092-22.pdf> [žiūrėta 2019-02-13].
5Danilenko, Svetlana; Šiaulys, Jonas; Stepanauskas, Gediminas. Closure properties of O-exponential distributions // Statistics & probability letters. Amsterdam : Elsevier Science BV. ISSN 0167-7152. eISSN 1879-2103. 2018, Vol. 140, p. 63-70. DOI: 10.1016/j.spl.2018.04.012.
6Stepanauskas, Gediminas; Žvinytė, Laura. Discrete uniform distribution for a sum of additive functions // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2017, Vol. 57, No. 3, p. 391-400. DOI: 10.1007/s10986-017-9368-x.
7Stepanauskas, Gediminas. Limit distributions for some sets of additive functions // Number theory week 2017: conference on the occasion of the 60th birthday of Jerzy Kaczorowski, September 4-8, 2017, Poznań : programme and abstracts. Poznań : Adam Mickiewicz University. 2017, p. 37. Prieiga per internetą: <http://ntw.amu.edu.pl/Abstracts/Stepanauskas.pdf> [žiūrėta 2018-05-11].
8Šiaulys, Jonas; Stepanauskas, Gediminas. Discrete limit laws generated by large prime numbers // Analytic and probabilistic methods in number theory: proceedings of 6th international conference, Palanga, Lithuania, 11-17 September 2016 / editors: A. Dubickas, A. Laurinčikas, E. Manstavičius, G. Stepanauskas. Vilnius : Vilniaus universiteto leidykla, 2017. ISBN 9786094598593. p. 185-195.
9Stepanauskas, Gediminas; Šiaulys, Jonas. Limit distributions for some sets of additive functions // Vilnius conference in combinatorics and number theory, Vilnius, Lithuania, July 16 - July 22, 2017 : program and abstract book [Elektroninis išteklius]. Vilnius : Vilniaus universitetas. 2017, p. 26-27. Prieiga per internetą: <http://mjcnt.phystech.edu/conference/vilnius/Vilnius2017.pdf> [žiūrėta 2018-05-14].
10Stepanauskas, Gediminas; Žvinytė, Laura. Discrete uniform limit law for additive functions on shifted primes // Nonlinear analysis : modelling and control. Vilnius : Vilnius University Institute of Mathematics and Informatics. ISSN 1392-5113. eISSN 2335-8963. 2016, vol. 21, no. 4, p. 437-447. DOI: 10.15388/NA.2016.4.1.
11Šiaulys, Jonas; Stepanauskas, Gediminas. On the one Elliott problem // 11th international Vilnius conference on probability theory and mathematical statistics : abstracts of communication, Vilnius, birželio 30-liepos 4 d. Vilnius : TEV, 2014. ISBN 9786094332203. p. 224.
12Stepanauskas, Gediminas; Šiaulys, Jonas. On the limit distributions for some sets of additive arithmetic functions // 13th Serbian mathematical congress, May 22-25, 2014, Vrnjačka Banja, Serbia : book of abstracts. Niš : University of Niš, 2014. ISBN 9788662750266. p. 22. Prieiga per internetą: <http://tesla.pmf.ni.ac.rs/people/smak/book_of_abstracts.pdf> [žiūrėta 2014-10-21].
13Šiaulys, Jonas; Stepanauskas, Gediminas; Vasiliauskaitė, Laura. An explicit formula for the greatest common divisor of three integers // Šiauliai mathematical seminar / Šiauliai University. Šiauliai : Šiaulių universiteto leidykla. ISSN 1822-511X. 2013, vol. 8, p. 261-265. Prieiga per internetą: <http://siauliaims.su.lt/pdfai/2013/Siau-Step-Vasi-2013.pdf> [žiūrėta 2014-02-26].
14Stepanauskas, Gediminas; Šiaulys, Jonas. On the limit distributions for some sets of additive arithmetic functions // Fifth international conference on analytic number theory and spatial tessellations, Kyiv, September 16-20, 2013 : abstracts. Kyiv. 2013, p. 33.
15Grinis, Irus; Ivanauskas, Feliksas; Stepanauskas, Gediminas. Kai kurie polivalentinių sistemų modeliavimo geometriniai aspektai // Lietuvos matematikos rinkinys. Ser. B. Vilnius : Vilniaus universiteto leidykla. ISSN 0132-2818. eISSN 2335-898X. 2012, t. 53, p. 62-67. DOI: 10.15388/LMR.B.2012.12.
16Šiaulys, Jonas; Stepanauskas, Gediminas. Discrete uniform limit law for additive prime number indicators // Analytic and probabilistic methods in number theory : proceedings of the 5th international conference in honour of J. Kubilius, Palanga, 4-10 September, 2011 / editors: A. Laurinčikas, E. Manstavičius, G. Stepanauskas. Vilnius : TEV, 2012. ISBN 9786094331787. p. 255-263.
17Grigorjev, Nikolaj; Stepanauskas, Gediminas. Paskaitų tvarkaraščiai ir Monte Karlo metodas = Schedules of lectures and Monte Carlo method // Lietuvos matematikos rinkinys. LMD darbai. Vilnius : Matematikos ir informatikos institutas. ISSN 0132-2818. 2011, t. 52, p. 205-507. DOI: 10.15388/LMR.2011.mt05.
18Stepanauskas, Gediminas; Šiaulys, Jonas. On limit distributions for additive prime indicators // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 58. Prieiga per internetą: <http://at.yorku.ca/c/b/c/w/04.htm> [žiūrėta 2011-07-08].
19Stepanauskas, Gediminas. Riba : paskaitų konspektas bakalauro studijų Fizikos fakulteto studentams. Vilnius : Vilniaus universitetas, 2011. 14 p. Prieiga per internetą: <http://www.mif.vu.lt/~stepanauskas/AM1/Riba.pdf> [žiūrėta 2013-03-25].
20Šiaulys, Jonas; Stepanauskas, Gediminas. Binomial limit law for additive prime indicators // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2011, vol. 51, no. 4, p. 562-572. DOI: 10.1007/s10986-011-9148-y.
21Stepanauskas, Gediminas; Šiaulys, Jonas. On the discrete uniform distribution of additive arithmetic functions // 10th international Vilnius conference on probability theory and mathematical statistics = 10-oji tarptautinė Vilniaus tikimybių teorijos ir matematinės statistikos konferencija : [abstracts]. Vilnius : TEV, 2010. ISBN 9786094330094. p. 268-269.
22Stepanauskas, Gediminas. Limit distributions of additive prime indicators and the asymptotical properties of subsequences of positive integers // MASSEE international congress on mathematics MICOM 2009 : book of abstracts, September 16-20, 2009. Ohrid. 2009, p. 92-93.
23Stepanauskas, Gediminas. Monte Karlo metodas : paskaitų konspektas bakalauro studijų ekonometrijos, informatikos ir matematikos ir informatikos mokymo studijų programos studentams. Vilnius : Vilniaus universitetas, 2008. 142 p. Prieiga per internetą: <http://www.mif.vu.lt/~stepanauskas/MK/Monte%20Karlo%20metodas.pdf> [žiūrėta 2013-03-25].
24Stepanauskas, Gediminas. Limit distributions of the sum of additive functions with shifted arguments // Numbers, functions, eguations '08 : [conference : books of abstracts], De La Motte Castle, Noszvaj, June 15-21, 2008 : dedicated to the 70th birthday of professors Zoltan Daroczy and Imre Katai. Noszvaj. 2008, [p. 1].
25Šiaulys, Jonas; Stepanauskas, Gediminas. Some limit laws for strongly additive prime indicators // Šiauliai mathematical seminar. ISSN 1822-511X. 2008, vol. 3, no. 11, p. 235-246.
26Šiaulys, Jonas; Stepanauskas, Gediminas. Poisson distribution for a sum of additive functions on arithmetic progressions // Annales Universitatis Scientiarum Budapestinensis de Rolando Eotvos Nominatae : Sectio computatorica. ISSN 0138-9491. 2008, vol. 29, p. 199-212. Prieiga per internetą: <http://ac.inf.elte.hu/Vol_029_2008/199.pdf>.
27Šiaulys, Jonas; Stepanauskas, Gediminas. Poisson distribution for a sum of additive functions // Acta applicandae mathematicae. ISSN 0167-8019. 2007, Vol. 97, iss. 1-3, p. 269-279. DOI: 10.1007/s10440-007-9120-3.
28Šiaulys, Jonas; Stepanauskas, Gediminas. Poisson distribution for a sum of additive functions on shifted primes // Acta arithmetica. ISSN 0065-1036. 2007, vol. 130, no. 4, p. 403-414. DOI: 10.4064/aa130-4-9.
29Kutka, Eduardas; Stepanauskas, Gediminas. Travelling salesman problem in calculations of cargo transportation routes // Transport means 2007 : preceedings of the 11th international conference, October 18-19. Kaunas : Technologija, 2007. ISBN 9789955253624. p. 87-90.
30Šiaulys, Jonas; Stepanauskas, Gediminas. On the mean value of the product of multiplicative functions with shifted argument // Monatshefte für Mathematik. ISSN 0026-9255. 2007, vol. 150, no. 4, p. 343-351. DOI: 10.1007/s00605-006-0411-y.
31Šiaulys, Jonas; Stepanauskas, Gediminas. The poisson law for additive functions on shifted primes // Analytic and probabilistic methods in number theory : proceedings of thefourth international conference in honour of J. Kubilius, Palanga, Lithuania, 25-29 September 2006. Vilnius : TEV, 2007. ISBN 9789955680819. p. 204-212.
32Šiaulys, Jonas; Stepanauskas, Gediminas. The factorial moments of additive functions with rational argument // Journal of the Australian mathematical society. Cambridge : Cambridge University Press. ISSN 1446-7887. 2006, vol. 81, part 3, p. 425-440. DOI: 10.1017/S1446788700014403.
33Stepanauskas, Gediminas. On the mean values of the product of shifted multiplicative functions // 9th international Vilnius conference on probability theory and mathematical statistics = 9-oji tarptautinė Vilniaus tikimybių teorijos ir matematinės statistikos konferencija : abstracts of communications. Vilnius : TEV, 2006. ISBN 9955680342. p. 300.
34Stepanauskas, Gediminas. Funkcijos išvestinė : paskaitų konspektas bakalauro studijų Fizikos fakulteto studentams. Vilnius : Vilniaus universitetas, 2005. 27 p. Prieiga per internetą: <http://www.mif.vu.lt/~stepanauskas/AM1/isvestine.pdf> [žiūrėta 2013-03-25].
35Stepanauskas, Gediminas. The method of characteristic functions in probabilistic number theory // Second international conference of applied mathematics : August 12-18, 2005, Plodiv, Bulgaria. Vol. 2. Plodiv. 2005, p. 259.
36Šiaulys, Jonas; Stepanauskas, Gediminas. Последовательности аддитивных функций Кубилюсского типа = The sequences of additive functions of the Kubilius type = Kubiliaus tipo adityviųjų funkcijų sekos // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2005, T. 45, Nr. 2, p. 270-281.
37Stepanauskas, Gediminas. Skaičių dalikliai // Jaunajam matematikui. D. 5 : 2002-2004 metų Lietuvos jaunųjų matematikų mokyklos užduotys ir jų sprendimai. Vilnius : Danieliaus leidykla, 2004. ISBN 995547616S. p. 110-115.
38Šiaulys, Jonas; Stepanauskas, Gediminas. The local behaviour of some additive functions = Kai kurių aritmetinių funkcijų lokalusis elgesys // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2003, t. 43, spec. nr, p. 84.
39Stepanauskas, Gediminas. On the local limit behaviour of the values of arithmetic functions // 8-oji tarptautinė Vilniaus tikimybių teorijos ir matematinės statistikos konferencija : tezių rinkinys. Vilnius : TEV, 2002. ISBN 9955491183. p. 308.
40Stepanauskas, Gediminas. The mean values of multiplicative functions. V // Analytic and probabilistic methods in number theory : proceedings of the third international conference in honour of J. Kubilius, Palanga, Lithuania, 24-28 September 2001. Vilnius : TEV, 2002. ISBN 9955491302. p. 272-281.
41Stepanauskas, Gediminas. A note on the Liouville function // Paul Erdös and his mathematics : Research Communications of the conference held in the memory of Paul Erdös, Budapest, Hungary, July 4-11, 1999. 1999, p. 245-248.
42Stepanauskas, Gediminas. The mean values of multiplicative functions. I // Annales Universitatis Scientiarum Budapestinensis de Rolando Eotvos Nominatae : Sectio computatorica. Budapest : Univ. scientiarum Budapestinensis de Eotvos nom. 1999, vol. 18, p. 175-186.
43Stepanauskas, Gediminas. Fibonačio skaičiai // Lietuvos matematikos rinkinys. ISSN 0132-2818. 1998, Priedas: Alfa plius omega, nr. 2(6), p. 78-84.
44Stepanauskas, Gediminas. The mean values of multiplicative functions. IV // Publicationes mathematicae Debrecen. ISSN 0033-3883. 1998, vol. 52, no 3-4, p. 659-681.